# SDR ASAA2017081321630

- Difficulty date: August 13, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,223 hours, 4,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141255
- Condition: Malfunctioned
- Location: Lt Ram Air Inlet
- Part time: 14,317 hours, 4,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT FL 340, LEFT PACK LIGHT ILLUMINATED. PACK LIGHT DID NOT EXTINGUISH AFTER RESETTING MASTER CAUTION.  PERFORMED QRH PROCEDURES, CABIN ALTITUDE STABLE ON RIGHT PACK. ACFT GROUNDED.    REMOVED AND REPLACED LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. GROUND VERIFICATION OPS CHECKED GOOD.  SYSTEM OPERATES NORMAL. NO FAULTS.
